Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18249
Title: Coalgebraic algebra
Authors: Hunton, JR
Turner, PR
First Published: 14-Aug-1998
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 1998, 129 (3), pp. 297-313
DOI Link: 10.1016/S0022-4049(97)00076-5
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/18249
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.